# SDR SWAA2021072697894

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 11,303 hours, 25,042 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 2562
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WONT EXTEND PAST 15 / CW PSEU BYTE IAW FIM 27-51 TASK 801. NO EXISTING FAULTS OR FAULT HISTORY CW TRAILING EDGE PRIMARY COUNTER OPERATION LOCK OUT IAW FIM 27-51 TASK 836 FLAPS OPERATE NORMAL AIRCRAFT OKAY FOR SERVICE. REMOVED AND INSTALLED SERVICEABLE FLAP INDICATOR IAW AMM 27-58-02. FOR COMPANY CONVENIENCE POS:P PN OFF/ON:2061-15-1 SN OFF:2562 SN ON:1501
